Table of Contents
ISRN Geometry
Volume 2012, Article ID 309486, 12 pages
http://dx.doi.org/10.5402/2012/309486
Research Article

On Generalized Sasakian-Space-Forms

Department of Mathematics, Bangalore University, Central College Campus, Bangalore, Karnataka 560 001, India

Received 31 October 2012; Accepted 16 December 2012

Academic Editors: A. Morozov, A. Popov, and E. H. Saidi

Copyright © 2012 H. G. Nagaraja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. G. Nagaraja, G. Somashekhara, and Savithri Shashidhar, “On Generalized Sasakian-Space-Forms,” ISRN Geometry, vol. 2012, Article ID 309486, 12 pages, 2012. https://doi.org/10.5402/2012/309486.